| Model Number |
MT22608-PNK |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018, a loss of connection occurred.No product or data was provided for evaluation.The complaint confirmation of a loss of connection could not be determined.A probable cause could not be determined.No additional patient or event information is available.
Additional Manufacturer Narrative
Com(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(/2018 that on(b)(4)/2018, a loss of connection occurred.The complaint device was returned for evaluation.The device was visually inspected and failed.Voltage testing could not be performed and the test failed.A review of the downloaded data log did not confirm the reported event of loss of connection.A root cause could not be determined.